Year 2020, Volume , Issue 30, Pages 53 - 56 2020-03-26

Cancellative Elements in Finite AG-groupoids

Mehtab KHAN [1] , Amir KHAN [2] , Muhammad Uzair KHAN [3]


An Abel-Grassmann's groupoid (brie y AG-groupoid) is a groupoid S satisfying the left invertive law: (xy)z = (zy)x  for all x, y, z \in S. In the present paper, we
discuss the left and right cancellative property of elements of the nite AG-groupoid S. For an AG-groupoid with left identity it is known that every left cancellative ele-
ment is right cancellative. We prove a problem (for nite AG-groupoids) that every left cancellative element of an AG-groupoid (without left identity) is right cancella-
tive. Moreover, we generalize various results of nite AG-groupoids by removing the condition of existence of left identity.
AG-groupoid, AG-subgroupoid, Cancellative elements, non-cancellative elements
  • P. Holgate, Groupoids Satisfying a Simple Invertive Law, The Mathematics Student 61(1-4) (1992) 101-106.
  • M. A. Kazim, M. Naseeruddin, On Almost Semigroups, Alig. Bull. Math. 2 (1972) 1-7.
  • Q. Mushtaq, S. M. Yusuf, On LA-Semigroups, Alig. Bull. Math. 8(1978) 65-70.
  • J. R. Cho, J. Jezek, T. Kepka, Paramedial Groupoids, Czechoslovak Mathematical Journal 49(2) (1999) 277-290.
  • Q. Mushtaq, M. S. Kamran, On Left Almost Groups, Proceedings of the Pakistan Academy of Sciences 33(1996) 1-2.
  • Q. Mushtaq, Zeroids and Idempoids in AG-Groupoids, Quasigroups and Related Systems 11(2004).
  • Q. Mushtaq, M. Khan, Direct Product of Abel Grassmann's Groupoids, Journal of Interdisciplinary Mathematics 11 (2008) 461-467.
  • M. Shah, T. Shah, A. Ali, On The Cancellativity of AG-Groupoids, International Mathematical Forum 6(44) (2011) 2187-2194.
Primary Language en
Subjects Mathematics
Published Date Mart
Journal Section Research Article
Authors

Author: Mehtab KHAN (Primary Author)
Institution: Anhui University
Country: China


Author: Amir KHAN
Institution: University of Swat
Country: Pakistan


Author: Muhammad Uzair KHAN
Institution: Bacha Khan University
Country: Pakistan


Dates

Publication Date : March 26, 2020

Bibtex @research article { jnt707546, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {53 - 56}, doi = {}, title = {Cancellative Elements in Finite AG-groupoids}, key = {cite}, author = {KHAN, Mehtab and KHAN, Amir and KHAN, Muhammad Uzair} }
APA KHAN, M , KHAN, A , KHAN, M . (2020). Cancellative Elements in Finite AG-groupoids. Journal of New Theory , (30) , 53-56 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/53260/707546
MLA KHAN, M , KHAN, A , KHAN, M . "Cancellative Elements in Finite AG-groupoids". Journal of New Theory (2020 ): 53-56 <https://dergipark.org.tr/en/pub/jnt/issue/53260/707546>
Chicago KHAN, M , KHAN, A , KHAN, M . "Cancellative Elements in Finite AG-groupoids". Journal of New Theory (2020 ): 53-56
RIS TY - JOUR T1 - Cancellative Elements in Finite AG-groupoids AU - Mehtab KHAN , Amir KHAN , Muhammad Uzair KHAN Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 53 EP - 56 VL - IS - 30 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Cancellative Elements in Finite AG-groupoids %A Mehtab KHAN , Amir KHAN , Muhammad Uzair KHAN %T Cancellative Elements in Finite AG-groupoids %D 2020 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 30 %R %U
ISNAD KHAN, Mehtab , KHAN, Amir , KHAN, Muhammad Uzair . "Cancellative Elements in Finite AG-groupoids". Journal of New Theory / 30 (March 2020): 53-56 .
AMA KHAN M , KHAN A , KHAN M . Cancellative Elements in Finite AG-groupoids. JNT. 2020; (30): 53-56.
Vancouver KHAN M , KHAN A , KHAN M . Cancellative Elements in Finite AG-groupoids. Journal of New Theory. 2020; (30): 56-53.